Table of Contents Author Guidelines Submit a Manuscript
E-Journal of Chemistry
Volume 5, Issue 3, Pages 659-662
http://dx.doi.org/10.1155/2008/815756

Schrodinger Equation for the Hydrogen Atom - A Simplified Treatment

L. R. Ganesan and M. Balaji

Department of Chemistry, Ramakrishna Mission Vivekananda College, Chennai, India

Received 4 November 2007; Accepted 2 January 2008

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. R. Ganesan and M. Balaji, “Schrodinger Equation for the Hydrogen Atom - A Simplified Treatment,” E-Journal of Chemistry, vol. 5, no. 3, pp. 659-662, 2008. https://doi.org/10.1155/2008/815756.